NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I used misoprostol tablet to cause abortion and it was successful, but it is over 3 weeks now the bleeding has not stop. What should i do as it is heavy?"

    User Avatar
    A 34 years year old female asked:
    a year ago
    I used misoprostol tablet to cause abortion and it was successful, but it is over 3 weeks now the bleeding has not stop. What should i do as it is heavy?
    Dr. Emmanuel O answered:
    a year ago
    Hello, pls go to a hospital urgently.. a scan would be done to knw if d abortion was complete or not.. how many weeks was dis pregnancy before taking misoprostol.. and U know you shldnt have done dat.. anyway go to a good hospital close to you to get proper care.. take good care..
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app